# SDR P5CA2016080900188

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,631 hours, 2,115 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO MODE FUNCTION OF FLT DECK IS NO ABLE TO MAINTAIN  A DESIRED TEMPETURE , VARIES BETWEEN 17C -28C.  PERFORMED FIM 21 64461-FAULT TREE 912 PERFORMED ZONE TEMP CONTROLLER BITE TEST COND NORMAL .NO FAULT FOUNDED.  CLEANED  FLT DECK TEMP SENSOR, FILTER AND AUTO AND MANUAL MODE OPERATION FLT DECK CONTROL SW CONDITION BACK TO NORMAL CHECK NO FAULT FOUND & SATISFACTORY IAW  AMM 21-61-03.
